Doctor insights on:
Fluvoxamine Overdose Medication
Rare: Fluvoxamine overdose? If you take too much of it, you might have serotonin syndrome due to excessive serotonin in your body where you have fever, hyperreflexia (meaning that your have a exaggerated reflexes), another sign is called clonus, some people might have confusion, please go to nearest ER if you are experiencing any of above symptoms. ...Read more
Fluvoxamine overdose? If you take too much of it, you might have serotonin syndrome due to excessive serotonin in your body where you have fever, hyperreflexia (meaning that your have a exaggerated reflexes), another sign is called clonus, some people might have confusion, please go to nearest ER if you are experiencing ...Read more
Supportive: Usually it would be supportive therapy such as treatment for nausea and diarrhea and IV fluids for this. The overdose would have to be very large but fatalities have been reported when it has been mixed with other drugs. When mixed, the problems might be seizures, hypertension, coma and possibly death. ...Read more
Depends: "Overdose," suggests that you don't mean that you simply took an extra 50 mg one time, or something like that. Rather, around 500 mg or higher, and less, for a child, with delirium or impairment in consciousness -- or something that MIGHT be in that ballpark. In that case, it is life threatening.Emergency medical treatment is mandatory. In doubt? Call poison control or 911, but don't delay. ...Read moreSee 1 more doctor answer
Luvox (fluvoxamine) is a hugely prescribed medication in Europe-not so in the united states-is this due to cultural differences?
Taking Luvox, (fluvoxamine) Risperdol, and Klonopin and have no energy. Which medication can be causing this?
Any of them: or the combination could be causing this -- as well as the condition that you might be taking them for. Luvox, (fluvoxamine) Rispderal, and Klonopin can do this, or, can interact to do this, but for them to do so would suggest that either time of day or dosage may be a factor. There are many conditions that they are prescribed to treat that have no energy as a symptom. Consult your psychiatrist. ...Read moreSee 1 more doctor answer
My psychiatrist has me on klonopin for PTSD just added luvox (fluvoxamine)..will luvox (fluvoxamine) raise the klonopin ...as luvox (fluvoxamine) often raises levels of other medications?
Medication effects: Using Klonopin with Luvox (fluvoxamine) may increase the effects of Klonopin. See your Psychiatrist if you experience extreme drowsiness, confusion, muscle weakness, loss of balance or coordination, feeling light-headed, or fainting. Discuss need for both medications,; benefits, side effects and interactions of Klonopin and Luvox (fluvoxamine), decreasing the dose; and Therapy for stresses, and to develop coping skills, ...Read more
I cant remember if I took my 150mg of Luvox (fluvoxamine) and if I did, I don't want to overdose. What should I do?
Luvox (fluvoxamine) Dosage: Wait for the next dose would be the best as half life for the Luvox (fluvoxamine) is 22 Hrs if you use multiple dose and 12-13 hrs if you use single dose. I would wait for the next dose when it is due as it would not be necessary to take extra dose of Luvox (fluvoxamine) in your case. ...Read moreSee 1 more doctor answer
It's available: In may 2002, the Luvox brand was temporarily withdrawn from the us market after an fda request to review data concerning the chemistry, manufacturing and control section of the new drug application. In december 2007, the fda re-issued approval of Luvox for the treatment of ocd. They won't be re-marketing it, but Luvox (and also generic fluvoxamine) is available in the usa. ...Read moreSee 2 more doctor answers
Need more info: Were you taking Luvox (fluvoxamine) for depression or ocd? If depression, note that memory problems are common consequences of depression. Memory loss can happen with Luvox (fluvoxamine) & most ssri antidepressants, but these are "infrequent" side effects. The choice of an antidepressant often is based on how to best match the antidepressant's side effects to your needs. Discuss options with your provider! ...Read moreSee 1 more doctor answer
I was diagnosed to have obsession of people's image and I have been taking Lexapro (escitalopram) 60mg qd and fluvoxamine 300mg bd. Was i given an overdose?
2 SSRI's: Did you receive your medications from two different providers or one? The maximum FDA approved dosage of Luvox/fluvoxamine is 300 mg/day. The maximum FDA approved dosage of Lexapro is 20 mg/day. Many medications can be prescribed at off-label dosing (higher than FDA). The issue is that large doses of two SSRI medications could increase risk for a Serotonin Syndrome. Please discuss w your Dr. ...Read moreSee 2 more doctor answers
I'm on Valdoxan 50mg, and my doctor just prescribed me with Luvox (fluvoxamine) 50mg. I later read that the two drugs are contraindicated. Should I still take both?
I wouldn't: Certain enzymes--CYP1A2, CYP2C9, CYP2C19--in Valdoxan/agomelatine are inhibited by the SSRI antidepressant fluvoxamine/Luvox. This leads to higher levels of agomelatine in your body when the drugs are taken together. You need to get a second opinion on what is best treatment for you, or at least candidly ask your doctor why both of these were prescribed together. Best wishes:) ...Read more
Is luvox (fluvoxamine) really the last choice ssri for depression/ocd because of its many drug interactions?
Luvox (fluvoxamine) / Fluvoxamine: Potential common side effects with Luvox (fluvoxamine) include: nausea, vomiting, abdominal pain, loose stools, constipation, indigestion, v appetite, weight loss, dry mouth, nervousness, tremor, insomnia, agitation, headache, dizziness, rapid heart rate, palpitations, sexual dysfunction, weakness, ^ sweating. ...Read moreSee 1 more doctor answer
Tolerability: As with any medication, there are potential side effects that a small percentage of people may experience. Similiar to other ssri's, headaches, daytime sleepiness, increased appetite, upset stomach are the moat common. Abrupt discontinuation of Luvox (fluvoxamine) can lead to a discontinuation syndrome, which would include fever-like symptoms, tingling sensation in the fingertips or a feeling of "not really bei. ...Read moreSee 1 more doctor answer